# SDR DALA2025063004872

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 66,353 hours, 34,450 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3115 F/O OXYGEN MASK PUSH TO TEST, YELLOW INDICATOR NOT SHOWING. CORRECTIVE ACTION: RESEATED MASK ON THE FO SIDE. PERFOMRED AN OPS PER A319 AMM 35-12. (7172562).
